This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
About 6 months ago i felt a little pain during urination, and then spotted blood for about 24 hours after that (it stopped on its own).
The blood didnt seem to be in the actual urine stream itself... id see some when the stream ended, and see some when not urinating, enough to stain underwear.
I went to the docs, who did some bloods (which came back ok) and sent me off for a cytoscopy...
they said there was a slight narrowing of the tube but nothing to worry about.
My doc said this can happen occasionally, may be damage to uretha etc.
Scroll forward to today, again a slightly painful urination- and now im bleeding as before.
Does anyone know what this is likely to be?
I should mention, im utterly addicted to nicorette gum/lozenges... these do frequently upset my tum
and i wondered if they could be irritating liver or kidney or prostate etc..im certainly going to
try coming off them.
Hematuria or blood in the urine can be caused by bleeding from anywhere along the urinary tract. The most common cause is an infection because of the inflammation in the urinary tract. Urinary stones can cause abrasion and irritation resulting in hematuria. Other possible cause is a kidney condition called glomerulonephritis. I would suggest that you consult your Doctor so further investigation can be done. You Doctor may request for some blood tests, urinalysis, urine culture, and an ultrasound or CT scan.
Nicorette is unlikely to cause hematuria. I hope it helps. Take care and regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.